Online ISSN: 2515-8260

Keywords : fourth-order semi-linear equation


STUDY OF SOLUTION SWIFT-HOHENBERG EQUATION

Geeta Arora

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 7, Pages 3723-3736

The non-linear Swift-Hohenberg (SH) equation broadly exists as a model in the study of pattern formation. This equation is in focus of researchers because of the patterns existing in the solution. This equation models many of the fluids dynamics phenomenon and the genetic materials such as tissues in study of the pattern formation. Many of the researchers have obtained the solution of the equation based on different analytical and numerical approaches. This manuscript is dealt with the numerical solution of SH equation using the collocation approach using B-spline basis functions. For the different values of the parameters involved, the equation is studied graphically for the formation of patterns.